RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Chebyshevskii Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Chebyshevskii Sb., 2015, Volume 16, Issue 1, Pages 254–264 (Mi cheb380)  

This article is cited in 4 scientific papers (total in 5 papers)

INTERNATIONAL CONFERENCE IN MEMORY OF A. A. KARATSUBA ON NUMBER THEORY AND APPLICATIONS

Arithmetic properties of polyadic integers

V. G. Chirskiiab

a Moscow State Pedagogical University
b Lomonosov Moscow State University

Abstract: Arithmetic properties of series of the form
$$\sum_{n=0}^\infty a_{n}\cdot n!$$
with $a_n\in\mathbb Z$ are studied.
The concept of infinite algebraic independence polyadic numbers.
A theorem on the algebraic independence polyadic infinite number of class $ F(\mathbb {Q}, C_1, C_2, C_3, d_ {0} ) $, if they are connected by a system of linear differential equations of a certain kind.
Bibliography: 9 titles.

Keywords: polyadic numbers, transcendence.

Full text: PDF file (300 kB)
References: PDF file   HTML file
UDC: 511.36
Received: 24.02.2015

Citation: V. G. Chirskii, “Arithmetic properties of polyadic integers”, Chebyshevskii Sb., 16:1 (2015), 254–264

Citation in format AMSBIB
\Bibitem{Chi15}
\by V.~G.~Chirskii
\paper Arithmetic properties of polyadic integers
\jour Chebyshevskii Sb.
\yr 2015
\vol 16
\issue 1
\pages 254--264
\mathnet{http://mi.mathnet.ru/cheb380}
\elib{http://elibrary.ru/item.asp?id=23384589}


Linking options:
  • http://mi.mathnet.ru/eng/cheb380
  • http://mi.mathnet.ru/eng/cheb/v16/i1/p254

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. A. Karatsuba, M. A. Korolev, I. S. Rezvyakova, V. N. Chubarikov, “O konferentsii pamyati Anatoliya Alekseevicha Karatsuby po teorii chisel i prilozheniyam”, Chebyshevskii sb., 16:1 (2015), 89–152  mathnet  mathscinet  elib
    2. V. Yu. Matveev, “Algebraicheskaya nezavisimost nekotorykh pochti poliadicheskikh ryadov”, Chebyshevskii sb., 16:3 (2015), 339–354  mathnet  elib
    3. V. Yu. Matveev, “Algebraicheskaya nezavisimost nekotorykh pochti poliadicheskikh ryadov”, Chebyshevskii sb., 17:3 (2016), 166–177  mathnet  elib
    4. V. G. Chirskii, “O preobrazovaniyakh periodicheskikh posledovatelnostei”, Chebyshevskii sb., 17:3 (2016), 191–196  mathnet  elib
    5. V. G. Chirskii, “Periodicheskie i neperiodicheskie konechnye posledovatelnosti”, Chebyshevskii sb., 18:2 (2017), 275–278  mathnet  crossref  elib
  • Number of views:
    This page:204
    Full text:114
    References:30

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020